Does taking althea after 2 weeks of menstruation cause irregularity in the cycle ?
hi, im maila,21 yr old. does althea contraceptive pills could change menstraul cycle if it was started 2 weeks after menstraution hi, im maila,21 yr old. does oral contraceptive pills could change menstraul cycle if it was started 2 weeks after menstruation? i stopped taking oral contraceptive last march 12. during my menstruation. and i take it again on April 2, and i had coitus with my husband but he was withdrawing. i usually had my menstruation every 15-18. since im a 28day cycle..but until now there s no bleeding ..what should i do??
Welcome to HealthcareMagic
Yes oral contraceptives can change menstrual pattern if you dont take them regularly. As you started pills late in this cycle i doubt about its efficacy. As you had unprotected intercourse in this cycle and pills were not very effective due to delayed use , chances of pregnancy are there. Kindly do a urine pregnancy test to rule out pregnancy. consult your doctor. Take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi Dr. ANDREW, I have been using althea pills for a year why issit that menstruation is not every month.When I was taking pills before I have my regular menstruation 28 days cycle.Is this because of the pill? Or is it dangerous for me? Thank you very much.cherie
Hi im dm....1st timer user of the athea pills....i started taking althea pills in the 1st day of my period that was january 31 and now is march 10 but still no menstruation...im soo worried about it...do you think im pregnant... PLSSS HELP....THANK YOU
Hi, im taking althea pills now and i finished the 21 pills already. And now im in the 7th day of the 7 day period where i should have my period already but still none. Do i have to start for the next pack already or wait till my menstruation comes? Thanks in advance for the answers.
On May 21, I had sex for the first time with my boyfriend. He used a condom and he asures me that nothing spilled, that it wasn t broken. I had just finished menstruating that day. I trust him, for sure. But lately I m having some cramps, like menstruation cramps but they don t hurt as much as it would when I am menstruating. I was just wondering if it is normal to feel these kind of cramps after protected sex. Have other women felt like this?
I am currently ending my period, so it s normal for me to have some diarrhea, but there has been a lot of bright red coloration to my stool, and the last time it was unusually bright and of a very strange texture that looked almost like the skin of a red pepper. I haven t eaten anything red that I can remember and this definitely isn t my menstrual blood. I have been noticing some occasional itchiness in that region, but no pain. I drank alcohol on Friday, so it may be related to that, but it s already Tuesday and it seems to only be getting worse. Should I call a doctor?
I have an physical relationship with my boy friend on 5th june and after that I have taken unwanted 72 with in 4 hours and my period date in 14 th june and on 12 june my menstruation started in the afternoon but after that I there was no bleeding still now and for this I am very tensed
I am 29 yrs old, married for 2 years and no child yet, the last day of my menstruation was May 21 and 1st week of June this month I started feeling weird, my breast is hurting so tender, bad nausea, very sensitive in smells and I ve been vomiting a lot for almost 2 weeks, I have a lower back and lower abdominal cramps, fatigue and stressed, some time trouble with sleeping, I am still a week with my due but Do you think I am pregnant? Is the pregnancy test will detect this early or I should wait a week or two?
I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...